Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Annihilator alternative algebras

I. P. de Guzman

Vol. 107 (1983), No. 1, 89–94
Abstract

The aim of this paper is to use in the alternative case the axioms of the annihilator Banach algebras, and obtain some structure theorems similar to the known ones in the associative case.

Mathematical Subject Classification 2000
Primary: 17D05
Secondary: 46H20
Milestones
Received: 3 June 1981
Published: 1 July 1983
Authors
I. P. de Guzman